# SDR AALA20140416007

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,608 hours, 24,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 26 TO 36 INOPERATIVE.  FOUND DAMAGED WIRES ON L759 EXIT LIGHT.  R & R LIGHT FIXTURE L759.  OPERATIONS CHECKED NORMAL.
